# SDR DALA2023031702002

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 114,001 hours, 17,037 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 -RVSM- ALT DISAGREE EICAS MESSAGE AT FL360 ALTIMETERS FLUCUATING BETWEEN 120' AND 250' OFF. CORRECTIVE ACTION: R&R LEFT AIR DATA COMPUTER PER AMM B767-300 34-12. PERFORMED MCDP TEST 30 PER AMM 22-00. ALL TEST PASSED. (4163562)
